# SDR VJ9800574

- Difficulty date: September 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N936VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47397
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Mount
- Condition: Corroded
- Location: Bs 160
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD AIRLOCK ROD MOUNT PAD CORRODED AT FS 160, RBL 10.  REMOVED PAD, FABRICATED AND INSTALLED ROD MOUNT PAD IAW DC9 SRM 51-10-3 AND 53-01 FIG 1.
